Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI>>>>>> u were warned TMI>>>> period questions adult content

OK so yesterday i posted about 2 uterus's? and well I'm having some period issues. usually its pretty heavy and cramps. well i have fibromyalgia and take meds for that and today on my 2nd day of my period im passing some very big clots like when i miscarried in 07. i wasn't pregnant this time. I'm taking aspirin and a few meds that Ive done before but wondering if the aspirin has something to do with the clots. i called docs but cant get in to see them till next week

 
knagsmom

Asked by knagsmom at 1:04 PM on Jan. 6, 2011 in Health

Level 16 (2,795 Credits)
This question is closed.
Answers (4)
  • You can ask to speak with a nurse at the doctor's office. Typically aspirin is a blood thinner and should thin clots not cause them.
    melissasue38

    Answer by melissasue38 at 1:07 PM on Jan. 6, 2011

  • thanks i tried the nurse she said i needed to see the doc. so i wait. but thanks for the comment
    knagsmom

    Comment by knagsmom (original poster) at 1:15 PM on Jan. 6, 2011

  • Endometriosis? I'd call the doctor back, tell the on call what is going on. Good Luck!!
    kaileymom79

    Answer by kaileymom79 at 6:02 PM on Jan. 6, 2011

  • they looked in an ultrasound yesterday and the lady said there wasnt anything wrong like that inside but today blah
    knagsmom

    Comment by knagsmom (original poster) at 6:10 PM on Jan. 6, 2011